# SDR A6WA202209088323

- Difficulty date: September 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Hinge Fitting
- Part number: 601R240635
- Part serial: NSN
- Condition: Gouged
- Location: Lbl 55.8
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HINGE #2 FITTING GOUGED .550"L X .500"W X .010"D BETWEEN FS 59.02 AND FS  62.02. EVALUATED DAMAGE AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 55-20-00 REV 39. *********AIRCRAFT REMOVED FROM SERVICE*************************** PERFORMED BLEND ON FITTING TO A SMOOTH CONTOUR NOT EXCEEDING DIMENSIONS .550"L X   .500"W X .010"D IAW ASAP EA AWAC-CRJ255-01896 REV IR DATED 9/27/22. HFEC INSPECTION PERFORMED AT BLEND AREA WITH NO INDICATIONS IAW NDT MANUAL PART 1 51-20- 06 REV 43. VERIFIED NO MATERIAL LOSS WITHIN 2D OF SURROUNDING PRODUCTION FASTENERS. ROTO-PEENED BLEND AREA IAW CRJ 200 SRM 51-24-11 REV 39. RESTORED PROTECTIVE FINISH AT BLEND AREA IAW CRJ200 SRM 51-21-16. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA AWAC-CRJ255-01896 REV IR DATED 9/27/22. WORK PERFORMED ON AERSALE WO #003718 CARD #20375 CARD ID#1731227. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
